Computational methods for discrete hidden semi-Markov chains. - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Applied Stochastic Models in Business and Industry Year : 1999

Computational methods for discrete hidden semi-Markov chains.

Dates and versions

hal-00827482 , version 1 (29-05-2013)

Identifiers

Cite

Yann Guédon. Computational methods for discrete hidden semi-Markov chains.. Applied Stochastic Models in Business and Industry, 1999, 15 (3), pp.195-224. ⟨10.1002/(SICI)1526-4025(199907/09)15:3<195::AID-ASMB376>3.0.CO;2-F⟩. ⟨hal-00827482⟩
94 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More